SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

I. Vardoulakis, “Torsional Surface Waves in Inhomogeneous Elastic Media,” International Journal for Numerical and Analytical Methods in Geomechanics, Vol. 8, No. 3, 1984, pp. 287-296.

has been cited by the following article: